# SDR UIEA2017072401289

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,241 hours, 18,158 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Panel
- Part number: 233N3212300
- Part serial: D01583
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT SWITCH LIGHT INOPERATIVE.  REPLACED THE RT WINDOW HEAT PANEL ASSY IAW AMM 30-41-00,  OPS CHECKED GOOD.
